# SDR AU990414

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: 660710398
- Condition: Sheared
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER ATTACHMENT BOLT HEAD SHEARED OFF THROUGH THE LOCKWIRE HOLES WHEN RUN-ON TORQUE WAS APPLIED.  THE BOLT WAS A NEW ITEM.
